# SDR DL76L952927

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650931
- Condition: Failed
- Location: Rt Flt Deck
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RIGHT FMC CDU WENT BLANK.  DIVERTED TO JFK.  REPLACED RT CDU, OPERATION NORMAL.
